Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Stopped pill, 2 day period.

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Stopped pill, 2 day period.

    Okie dokie...I started my period when I was 12 years old and have always had normal periods that came on time and have never had one that was slightly "off". I went on it to alleviate cramps and to protect against pregnancy. I started the birth control pill Alesse when I was 17 and I am now 21 years old. I recently decided to stop taking the pill July 11th. I had my withdrawal bleeding 4 days later normally. Now my period came 4 days ago, and it was a heavy flow, but it only lasted 2 days and for the past 2 days my period has disappeared. I haven't had any spotting what so ever it has just completely stopped. I was just wondering if this is normal for a first period after stopping the pill? I've read up that some women who stop taking the pill sometimes don't get their period for months at a time, or it can be completely off balance and there can be weird symptoms. I've had a few, and they resemble pregnancy symptoms. I did have unprotected sex a few days after I took my last pill before my withdrawal bleed. Could I have gotten pregnant because I didn't start a new pack of pills because of having sex at that time? And has anyone ever experienced a period like this after coming off of the pill?
    Last edited by CHANDLERS WISH; 08-15-2009, 03:17 AM. Reason: edited - changed forum area...........other thread closed

  • I didn't quite experience a period like that coming off the pill...but I did have 3-4 days of full flow and then another 5 days of spotting (typically I have 3ish days of flow, 2ish of spotting).

    I'm no expert, but what you're experiencing probably is normal (anyone can feel free to correct me if I'm wrong here haha). If it's really concerning you, make an appointment with your doctor.

    Keep in mind, too, it takes a while for the hormones from BC to completely flush out of your system.

    I doubt you're pregnant. I'm guessing you're questioning if those 2 days were implantation bleeding? Generally, from what I've researched, implantation bleeding is typically just spotting.

    Sounds like your body is just adjusting.

    Comment


    • Okay thanks

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      • what was the best fwb/no strings attached experience of your life?

        ....who was it with, how did you meet them, how long did it last and most importantly of all, what made the sex so amazing?...

        07-29-2021, 10:37 AM By Marissa91
      • Penis rings

        So I need some help on penis rings. I need to experiment but first would like some input from those that have had success using them. Does a ring on just...

        07-27-2021, 05:54 AM By JJ48
      • bleeding after

        cause of bleeding after husband "fingering"

        asked to see his nails after & they were longer than his finger
        could that...

        07-26-2021, 04:56 PM By amy40
      • Your 3 top pleasurable positions

        Ladies what are your 3 top pleasurable positions with a man or a strap on? And if there are more please list....

        07-26-2021, 12:20 PM By JJ48
      • Breakthrough bleeding and BC

        Hello! I've been on the combo pill (generic of Tri-Sprintec) for 4 years now. I take my pills every night at or around the same time never missing. More...

        07-24-2021, 04:18 AM By Guest
      Working...
      X